# SDR SWAA082857

- Difficulty date: May 24, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 18,574 hours, 10,462 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 02A9322520008
- Condition: Faulty
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY - FLIGHT CREW REPORTED BURNING SMELL AT FL 190.  INSPECTED AIRCRAFT FOUND FWD COFFEEMAKER HOT AFTER BEING SHUTDOWN OVER HALF AN HOUR.  REMOVED AND REPLACED COFFEEMAKER PER MM.
